# SDR 07FDEA02521

- Difficulty date: July 19, 2007
- Submitted: July 19, 2007
- Operation: Air carrier
- Aircraft: N405FE
- Make and model: Airbus A310-203
- Aircraft serial: 237
- Aircraft time: 35,345 hours, 29,942 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5327901220000
- Condition: Corroded
- Location: Bs 3888-3938
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT MAIN DECK CARGO COMPARTMENT SEAT TRACK UPPER SURFACE HAS CORROSION BETWEEN C72-C73 BL 00 REMOVED FLOOR PANEL 252/251WH TO GAIN ACCESS TO DAMAGED SEAT TRACK GOT MATERIAL FOR SEAT TRACK AND U SECTION.  LOCATED AND DRILLED SEAT TRACK AND U SECTION.  INSTALLED SEAT TRACK AND U SECTION IAW AIR BUS 310/200 SRM 51-40-21 MATERIAL ID SEAT TRACK (PO NR 577763-1) PART NR FOR U SECTION (R5327049020000).
